How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Onlinedoc Your Own Question
Onlinedoc
Onlinedoc, General Physician
Category: Health
Satisfied Customers: 2543
Experience:  B.A.M.S with experience in Medicine,Ayurveda, Integrative, CAM
2598649
Type Your Health Question Here...
Onlinedoc is online now
A new question is answered every 9 seconds

I am a 72 year man, weight 150, 6 feet tall. I had a triple

Customer Question

I am a 72 year man, weight 150, 6 feet tall.
I had a triple bypass one year ago and last month I had a carotid endarterectomy take the following medications daily:
Amiodarone 200 mg twice daily
Atrovastatin 40 mg 1 time a day
Carvedilol 6.25 mg,1 1/2 twice daily (one in the AM and 2 in the evening).
Lisinopril 5 mg 2 times a day
Warfarin 2 mg twice a day
Over the counter Benadryl, as required.
Last evening I felt somewhat dizzy and this morning I almost fell. I am still slightly dizzy.
I checked my meds and found that I had an extra Carvedilol in my pill holder. My oxygen saturation is 95% and my pulse is 71 and regular.
What could be going on and what should I do?
Submitted: 5 months ago.
Category: Health
Expert:  Onlinedoc replied 5 months ago.

Hi,

I do think you should be investigated to diagnose the cause of dizziness.

Dizziness can be due to changes in blood pressure.Low/high blood pressure can cause dizziness.

It can be due to Poor blood circulation especially to the brain.

Probably cardiac checkup may be required.

Dizziness can be due to low blood sugar levels as well.

I do think you need a blood pressure and blood sugar checkup.

Dizziness can occur due to ENT problems as well.

I hope this helps

Customer: replied 5 months ago.
Could an overdose of carvedilol or Benadryl cause dizziness?
Customer: replied 5 months ago.
Also what are ENT problems?
Expert:  Onlinedoc replied 5 months ago.

Hi,

Sorry for late reply and inconvenience.

How are you now?

Yes,both medicines can cause dizziness.

You should monitor your blood pressure.

And maintain a good hydration.

Avoid taking your next doses of medicines if your blood pressure would be below 100/70 mm Hg.

Inner ear inflammation,Eustachian tube blockage,Benign positional vertigo can be other possible causes if your symptoms'll persist.

Eat 6 small meals.

And see your doctor for a clinical exam.

Feel free for further queries. It's good to discuss rather than quit.
Your satisfaction is our goal.
Please leave positive rating above the chat box so I can get credit for helping you today
we only get after positive feedback.
Bonus is highly appreciated.
We are here to help you until you satisfy.
Thanks.

Related Health Questions